# SDR CA141208011

- Difficulty date: December 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 9 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 320030168038
- Condition: Defective
- Location: Seat Belt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE SEAT BELT LATCH FOR THE CREW REST DOES NOT LATCH PROPERLY AND POPS LOOSE UNDER PRESSURE. BLE 12-3-14, DEFECT CONFIRMED BY ONSITE FSR AT EVERY LOCATIONS.
